| Model Number |
ABSTACK15 |
| Medical Device Problem Codes |
Positioning Failure (1158); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a transabdominal preperitoneal approach, the operator fired several times but no tacks were fired initially.It was further reported that the tacks were eventually fired successfully and were able to penetrate the tissue, but they were unable to hold correctly onto the tissue.A new tacker was used to resolve the issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.